American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 206 found      Go to page: 1 2 3 4 5 6 7

[91] May Nilsen. Duality for full crossed products of $C^*$-algebras by non-amenable groups. Proc. Amer. Math. Soc. 126 (1998) 2969-2978. MR 1469427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Sriwulan Adji, Iain Raeburn and Anton Ströh. An index theorem for Toeplitz operators on totally ordered groups. Proc. Amer. Math. Soc. 126 (1998) 2993-2998. MR 1473651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Phan H. Loi. A structural result of irreducible inclusions of type $\textup{III}_\lambda$ factors, $\lambda\in(0,1)$ . Proc. Amer. Math. Soc. 126 (1998) 2651-2662. MR 1451818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Iain Raeburn and Dana P. Williams. Epilogue: The Brauer group and group actions. Math. Surveys Monogr. 60 (1998) 173-199.
Book volume table of contents
View Article: PDF

[95] Iain Raeburn and Dana P. Williams. Morita equivalence. Math. Surveys Monogr. 60 (1998) 41-65.
Book volume table of contents
View Article: PDF

[96] Iain Raeburn and Dana P. Williams. The algebra of compact operators. Math. Surveys Monogr. 60 (1998) 1-6.
Book volume table of contents
View Article: PDF

[97] Iain Raeburn and Dana P. Williams. Hilbert $C$*-modules. Math. Surveys Monogr. 60 (1998) 7-40.
Book volume table of contents
View Article: PDF

[98] Iain Raeburn and Dana P. Williams. Morita Equivalence and Continuous-Trace $C^*$-Algebras. Math. Surveys Monogr. 60 (1998) MR MR1634408.
Book volume table of contents   

[99] Iain Raeburn and Dana P. Williams. Continuous-trace $C$*-algebras. Math. Surveys Monogr. 60 (1998) 115-154.
Book volume table of contents   
View Article: PDF

[100] Iain Raeburn and Dana P. Williams. Sheaves, cohomology, and bundles. Math. Surveys Monogr. 60 (1998) 67-114.
Book volume table of contents   
View Article: PDF

[101] Iain Raeburn and Dana P. Williams. Applications. Math. Surveys Monogr. 60 (1998) 155-171.
Book volume table of contents   
View Article: PDF

[102] Beatriz Abadie, Søren Eilers and Ruy Exel. Morita equivalence for crossed products by Hilbert $C^\ast$-bimodules. Trans. Amer. Math. Soc. 350 (1998) 3043-3054. MR 1467459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Geoffrey L. Price. The entropy of rational Powers shifts. Proc. Amer. Math. Soc. 126 (1998) 1715-1720. MR 1443405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Palle E. T. Jorgensen and Steen Pedersen. Orthogonal harmonic analysis of fractal measures. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 35-42. MR 1618687.
Abstract, references, and article information   
View Article: PDF

[105] Alex Kumjian. Fell bundles over groupoids. Proc. Amer. Math. Soc. 126 (1998) 1115-1125. MR 1443836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] Tsuyoshi Kajiwara and Yasuo Watatani. Crossed products of Hilbert C$^\ast$-bimodules by countable discrete groups. Proc. Amer. Math. Soc. 126 (1998) 841-851. MR 1423344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] E. Pardo. Metric completions of ordered groups and $K_0$ of exchange rings. Trans. Amer. Math. Soc. 350 (1998) 913-933. MR 1376552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Florin Rădulescu. The $\Gamma $-equivariant form of the Berezin quantization of the upper half plane. Memoirs of the AMS 133 (1998) MR 1415561.
Book volume table of contents   

[109] S. Kaliszewski, John Quigg and Iain Raeburn. Duality of restriction and induction for $C^*$-coactions. Trans. Amer. Math. Soc. 349 (1997) 2085-2113. MR 1407703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Igor Fulman. Crossed products of von Neumann algebras by equivalence relations and their subalgebras. Memoirs of the AMS 126 (1997) MR 1371091.
Book volume table of contents   

[111] Paul S. Muhly and Baruch Solel. Automorphism Groups and Invariant Subspace Lattices . Trans. Amer. Math. Soc. 349 (1997) 311-330. MR 1376551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Alexandre I. Danilenko and Valentin Ya. Golodets. On extension of cocycles to normalizer elements, outer conjugacy, and related problems. Trans. Amer. Math. Soc. 348 (1996) 4857-4882. MR 1376544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Valentin Deaconu. Generalized Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 124 (1996) 3427-3435. MR 1343688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] A. Candel. $C^*$-algebras of proper foliations. Proc. Amer. Math. Soc. 124 (1996) 899-905. MR 1307500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Danrun Huang. The classification of two-component Cuntz-Krieger algebras. Proc. Amer. Math. Soc. 124 (1996) 505-512. MR 1301504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] B. V. Rajarama Bhat. An Index Theory For Quantum Dynamical Semigroups. Trans. Amer. Math. Soc. 348 (1996) 561-583. MR 1329528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Siegfried Echterhoff. Crossed products with continuous trace. Memoirs of the AMS 123 (1996) MR 1371090.
Book volume table of contents   

[118] Ja A Jeong. Purely infinite simple $C\sp \ast$-crossed products . Proc. Amer. Math. Soc. 123 (1995) 3075-3078. MR 1273502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Hideki Nakamura. Actions of regular multiplicative unitaries on $C\sp *$-algebras . Proc. Amer. Math. Soc. 123 (1995) 3827-3835. MR 1286003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] S. Kaliszewski. A note on Morita equivalence of twisted $C\sp *$-dynamical systems . Proc. Amer. Math. Soc. 123 (1995) 1737-1740. MR 1239797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 206 found      Go to page: 1 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia